Citation: | CHEN Fang-qi, LIANG Jian-shu, CHEN Yu-shu. Some Dynamical Behavior of the Stuart-Landau Equation With a Periodic Excitation[J]. Applied Mathematics and Mechanics, 2004, 25(8): 796-800. |
[1] |
孙亮,胡国辉,孙德军,等.激励 Stuart-Landau方程的研究:周期解、稳定性及流动控制[J].力学学报,2002,34(4):519—527.
|
[2] |
Provansal M, Mathis C, Boyer L. Benard-von Krmn instability: transient and forced regimes[J].J Fluid Mech,1987,182:1—22. doi: 10.1017/S0022112087002222
|
[3] |
Golubitsky M, Schaeffer D G.Singularities and Groups in Bifurcation Theory.Vol 1[M].New York: Springer-Verlag,1985.
|
[4] |
吴志强,陈予恕.具有单边约束的基本分岔问题的新分岔模式[J].应用数学和力学,2001,22(11):1135—1145.
|
[5] |
CHEN Yu-shu, Langford W F. The subharmonic bifurcation solutions of nonlinear Mathieu equation and Euler dynamic buckling problems[J].Acta Mech Sinica,1988,4(4):350—362. doi: 10.1007/BF02486668
|
[6] |
CHEN Yu-shu, Andrew Y T L.Bifurcation and Chaos in Engineering[M].London:Springer-Verlag, 1998.
|
[1] | TIAN Yaping, YANG Jianghui, WANG Ruibang. Parametric Solution Domain Structures for Bifurcation and Non-Meshing Dynamic Characteristics of Straight Bevel Gear Systems[J]. Applied Mathematics and Mechanics, 2023, 44(8): 965-976. doi: 10.21656/1000-0887.430330 |
[2] | GUO Yuhong, ZHANG Wei, YANG Xiaodong. A Singularity Analysis on Dynamics of Symmetric Cross-Ply Composite Sandwich Plates Under 1∶2 Resonance[J]. Applied Mathematics and Mechanics, 2018, 39(5): 506-528. doi: 10.21656/1000-0887.380190 |
[3] | ZHANG Yanlong, WANG Li, SHI Jianfei. Bifurcation Evolution of Duffing Systems on 2-Parameter Planes[J]. Applied Mathematics and Mechanics, 2018, 39(3): 324-333. doi: 10.21656/1000-0887.380089 |
[4] | PIAO Jiang-min, HU Yu-da. Principal Resonance Bifurcation and Chaos of Rotating Annular Plates in Magnetic Fields[J]. Applied Mathematics and Mechanics, 2016, 37(11): 1181-1197. doi: 10.21656/1000-0887.370141 |
[5] | YI Zhuang-peng, ZHANG Yong, WANG Lian-hua. Nonlinear Dynamic Response and Bifurcation Analysis of the Elastically Constrained Shallow Arch[J]. Applied Mathematics and Mechanics, 2013, 34(11): 1182-1196. doi: 10.3879/j.issn.1000-0887.2013.11.008 |
[6] | ZHONG Shun, CHEN Yu-shu. Bifurcation of Piecewise-Linear Nonlinear Vibration System of Vehicle Suspension[J]. Applied Mathematics and Mechanics, 2009, 30(6): 631-638. doi: 10.3879/j.issn.1000-0887.2009.06.001 |
[7] | WANG Xin-zhi, HAN Ming-jun, ZHAO Yan-ying, ZHAO Yong-gang. Nonlinear Dynamical Bifurcation and Chaotic Motion of a Shallow Conical Lattice Shell[J]. Applied Mathematics and Mechanics, 2006, 27(5): 586-590. |
[8] | HU Yu-da, QIU Jia-jun, TA Na. Fundamental Resonance and Bifurcation of Large Generator End Winding When Its Clamping Plates Are Loose[J]. Applied Mathematics and Mechanics, 2005, 26(4): 465-473. |
[9] | LIANG Jian-shu, CHEN Yu-shu, Andrew Y. T. Leung. Robust Control of Periodic Bifurcation Solutions[J]. Applied Mathematics and Mechanics, 2004, 25(3): 239-246. |
[10] | QIU Ping, WANG Xin-zhi, YEH Kai-yuan. Bifurcation and Chaos of the Circular Plates on the Nonlinear Elastic Foundation[J]. Applied Mathematics and Mechanics, 2003, 24(8): 779-784. |
[11] | WU Zhi-qiang, CHEN Yu-shu. Classification of Bifurcations for Nonlinear Dynamical Problems With Constraints[J]. Applied Mathematics and Mechanics, 2002, 23(5): 477-482. |
[12] | MA Jun-hai, CHEN Yu-shu. Study for the Bifurcation Topological Structure and the Global Complicated Character of a Kind of Non-Linear Finance System(Ⅱ)[J]. Applied Mathematics and Mechanics, 2001, 22(12): 1236-1242. |
[13] | MA Jun-hai, CHEN Yu-shu. Study for the Bifurcation Topological Structure and the Global Complicated Character of a Kind of Non-Linear Finance System(Ⅰ)[J]. Applied Mathematics and Mechanics, 2001, 22(11): 1119-1128. |
[14] | Zhu Zhengyou, Cong Yuhao. The Influence of Imperfections Upon the Critical Load of Structures[J]. Applied Mathematics and Mechanics, 1999, 20(10): 1033-1039. |
[15] | Cao Qingjie, Zhang Tiande, Li Jiuping. A Study of the Static and Global Bifurcations for Duffing Equation[J]. Applied Mathematics and Mechanics, 1999, 20(12): 1309-1316. |
[16] | Bi Qinsheng, Chen Yushu, Wu Zhiqiang. Bifurcation in a Nonlinear Duffing System with Multi-Frequency External Periodic Forces[J]. Applied Mathematics and Mechanics, 1998, 19(2): 113-120. |
[17] | Zhang Wei, Chen Yushu. Adjoint operator Method and Normal Forms of Higher order for Nonlinear Dynamical System[J]. Applied Mathematics and Mechanics, 1997, 18(5): 421-432. |
[18] | Zhou Kun. On the Problem of the Number of Bifurcation Solutions at Singular Point[J]. Applied Mathematics and Mechanics, 1997, 18(10): 905-909. |
[19] | Bi Qinsheng, Chen Yushu, Wu Zhiqiang. Local Bifurcation Analysis of Strongly Nonlinear Duffing System[J]. Applied Mathematics and Mechanics, 1996, 17(9): 791-799. |
[20] | Cheng Fu-de. A Group of Chaotic Motion of Soft Spring Quadratic Duffing Equations[J]. Applied Mathematics and Mechanics, 1991, 12(12): 1081-1085. |